Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Scar at left side of nose, advised Hydroquinone, Tretinon. Scar gone red rashes seen. Permanent cure ?

Hi sir i m AAA .I am having a scar at my left side of nose and the doctor advised me to use hydroquinone,tretinon and fluocinolone acetonide cream.

my scar appeared to be gone after few days but red rash continuosly after few days ..
now when i apply hydroquinone cream it seems gone but red rash reappears what can i do to completely heal and remove my scar... please reply.. i m having this problem from 11 years but i started using hydr.... cream 2 years ago but discontinuod the use after some time and now again continued...

please also tell me should i use lacto calamine lotion or sunscreen.......

and what extra steps can i do to completely get rid of my scar.... I m very hopeless now.. :(
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
It is good that the scar has improved with the use of the triple lightening agent...But continued use of this cream is not recommended..It should not be used more than 2-3 months at a stretch..moreover, it has to be applied only at night ,,and very little amount has to be used Excessive rubbing of this agent into the skin can also cause redness and itching
Now since you are developing redness due to the cream, i would recommend that you stop using this agent now,,,instead,for the scar now you can use a mild lightening agent containing kojic acid and Vitamin C cream over the scar....
Also use a sunscreen(spf >26) regularly before going out in the sun..

Hope it helps
Dr Geetika Paul
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor